RUS
ENG
Full version
JOURNALS
// Teoriya Veroyatnostei i ee Primeneniya
// Archive
Teor. Veroyatnost. i Primenen.,
2010
Volume 55,
Issue 1,
Pages
104–132
(Mi tvp4178)
This article is cited in
27
papers
On Vershikian and I-cosy random variables and filtrations
S. Laurent
Université catholique de Louvain
Received:
27.08.2009
Language:
English
DOI:
10.4213/tvp4178
Fulltext:
PDF file (302 kB)
References
Cited by
English version:
Theory of Probability and its Applications, 2011,
55
:1,
54–76
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025